A case of immunoglobulin E mediated anaphylaxis to levodropropizine

Kyung Hee Park, Il Seon Yun, Soo Young Choi, Jae Hyun Lee, Chein Soo Hong, Jung Won Park

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We experienced a case of immunoglobulin E (IgE) mediated anaphylaxis to levodropropizine. The patient was an 18-year old Korean woman. After taking the common cold medication including acetaminophen, domperidone, and levodropropizine, skin rash, angioedema and anaphylaxis were developed immediately. As she was tolerable to acetaminophen alone, we thought the culprit agent was maybe a levodropropizine tablet. To confirm the culprit, she underwent skin prick test and oral drug provocation test with the suspected one. Finally we detected levodropropizine specific IgE and confirmed the specificity by inhibition enzyme-linked immunosorbent assay (ELISA).

Original languageEnglish
Pages (from-to)262-264
Number of pages3
JournalYonsei medical journal
Volume54
Issue number1
DOIs
Publication statusPublished - 2013 Jan

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Fingerprint Dive into the research topics of 'A case of immunoglobulin E mediated anaphylaxis to levodropropizine'. Together they form a unique fingerprint.

  • Cite this